.

Corenza C

Para-C Cold and Flu 10 Effervescent Tablets

5.0 1 review
Schedule  1  product : ID: 3867
Add to favourites

Contains active ingredients including Paracetamol and Phenylephrine

Clicks - pharmacy collection
pharmacy collection

This product is available for collection at a Clicks pharmacy only.

Clicks - dispensed by pharmacist
dispensed by pharmacist

Dispensed at the professional discretion of a Clicks Pharmicist

R 70.99
eB: 710

Please sign in to your online account to order OTC medication

Scheduled medicine. Sign in to order.

Medical aid prices may differ from the cash price displayed.

Any questions? Visit our OTC FAQ page for more information.

Clicks - pharmacy collection
pharmacy collection

This product is available for collection at a Clicks pharmacy only.

Clicks - dispensed by pharmacist
dispensed by pharmacist

Dispensed at the professional discretion of a Clicks Pharmicist

Otc Product Info

More Information

Detailed information

Description:
Respiratory 1and2 Cough, Cold And Flu Corenza-C 500mg Eff Tablets 10

Detailed Description:
Scheduling status: s1.Proprietary name (and dosage form):Corenza Para-C effervescent (effervescent tablets).Composition: Each tablet contains: Paracetamol 650 mg, Phenylephrine HCI 10 mg, Vitamin C 250 mg. Sugar free.Pharmacological classification: A 5.8 Preparations for the common cold including nasal decongestants and antihistaminics.Pharmacological action:Corenza Para-C effervescent tablets have analgesic, antipyretic and decongestant actions.Indications: For relief of mild to moderate pain, fever, nasal sinus and Eustachian tube mural congestion associated with colds and influenza.Interactions: Reversal of the action of antihypertensive agents may occur and therefore special care is advisable in patients receiving antihypertensive therapy. Interaction with alpha- and beta-blocking drugs may be complex. Interactions possible with guanethidine, reserpine, tricyclic antidepressants, digoxin and alpha-methyldopa. Aluminium hydroxide mixture may increase the absorption rate of phenylephrine.Identification: Orange, mottled, round effervescent tablet. After effervescence: clear, orange solution with a citrus odour.Presentation: Tubes of 10 tablets.www.adcock.com.Each effervescent tablet contains:Phenylephrine HCI - 10mg.Paracetamol - 650mg.Vitmain C - 250mg.Sugar free.For the symptomatic treatment and relief of:Nasal congestion.Runny nose.Pain and fever.

Pack size:
10 Tablets

Quantity in pack:
10

Marketing description:
Respiratory system cough & cold decongestant, analgesic combinations.

Brand:
Corenza C

See more See less

How to use

Usage instructions:
Dosage and directions for use: Adults and children over 12 years: one tablet dissolved in a glass of water 3 to 4 times a day.

Storage instructions:
Store below 25 degrees C.Protect from light and moisture.

Warnings:
Contraindications: Hypersensitivity to any of the ingredients. Severe liver function impairment. Patients receiving monoamine oxidase inhibitor treatment, or within 14 days of its termination. Safety in pregnancy and lactation has not been established. Do not use in children under the age of 12 years.Do not use continuously for more than 10 days without consulting your doctor. Patients suffering from liver or kidney disease should take paracetamol containing preparations under medical supervision. Dosages in excess of those recommended may cause severe liver damage. Should be used with caution in patients with hyperthyroidism; cardiovascular disease such as ischaemic heart disease, arrhythmia or tachycardia; occlusive vascular disorders, including arteriosclerosis, hypertension or aneurysms; diabetes mellitus; closed-angle glaucoma and prostatic enlargement.Do not use this product without consulting a doctor or pharmacist if you are presently taking monoamine oxidase inhibitors or other medicines for depression, psychiatric or emotional conditions or hypertension.Side effects and special precautions:Paracetamol: Haematological reactions including thrombocytopenia, leucopenia, pancytopenia, neutropenia and agranulocytosis have been reported. Pancreatitis, skin rashes and other allergic reactions occur less frequently. The rash is usually erythematous or urticarial but sometimes more serious and may be accompanied by fever and mucosal lesions.Phenylephrine: Central nervous system: fear, anxiety, restlessness, tremor, insomnia, confusion, irritability, weakness and psychotic states. Appetite may be reduced and nausea and vomiting may occur.Cardiovascular system: vasoconstriction with resultant hypertension. The rise in blood pressure may produce cerebral haemorrhage and pulmonary oedema. There may also be a reflex bradycardia, but stimulation of β1-adrenergic receptors of the heart may produce tachycardia and cardiac arrhythmias, anginal pain, palpitations and cardiac arrest. Hypotension with dizziness, fainting and flushing may occur. Anginal pain may be precipitated in patients with angina pectoris.Other effects: may include difficulty in micturition and urinary retention, weakness, dyspnoea, altered metabolism, including disturbances of glucose metabolism, sweating and hypersalivation. Headache is also common. Should be avoided or used with caution in patients undergoing anaesthesia with cyclopropane, halothane or other halogenated anaesthetics as they may induce ventricular fibrillation. An increased risk of arrhythmias may occur if given to patients receiving cardiac glycosides, quinidine or tricyclic antidepressants.Known symptoms of overdosage and particulars of its treatment:In the event of overdosage or suspected overdose and notwithstanding the fact that the person may be asymptomatic, the nearest doctor, hospital or poison control centre must be contacted immediately.Paracetamol: Symptoms of paracetamol overdosage in the first 24 hours are pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage may become apparent 12 to 48 hours after ingestion. Abnormalities of glucose metabolism and metabolic acidosis may occur. Acute renal failure with acute tubular necrosis may develop even in the absence of severe liver damage. Cardiac arrhythmias have been reported. Symptoms during the first 2 days of acute poisoning do not reflect the potential seriousness of the overdosage. Nausea, vomiting, anorexia and abdominal pain may persist for a week or more. Liver injury may become manifest on the second day, (or later) initially by elevation of serum transaminase and lactic dehydrogenase activity, increased serum bilirubin concentration and prolongation of prothrombin time. The liver damage may progress to encephalopathy, coma and death. Cerebral oedema and non-specific myocardial depression have also occurred. In the event of overdosage consult your doctor or take the patient to the nearest hospital immediately. Specialised treatment is essential as soon as possible. Prompt treatment is essential. Any patient who has ingested 7,5 g of paracetamol in the preceding 4 hours should undergo gastric lavage. Specific therapy with an antidote such as acetylcysteine or methionine may be necessary. If deeded upon, acetylcysteine should be administered IV as soon as possible.Acetylcysteine: Acetylcysteine should be administered as soon as possible, preferably within 8 hours of overdosage.IV: An initial dose of 150 mg/kg in 200 ml dextrose injection, given intravenously over 15 minutes, followed by an intravenous infusion of 50 mg/kg in 500 ml of dekstrose injection over the next 4 hours and then 100 mg/kg in 1 000 ml over the next 16 hours. The volume of intravenous fluids should be modified for children.Orally: 140 mg/kg as a 5% solution initially, followed by a 70 mg/kg solution every 4 hours for 17 doses. Acetylcysteine is effective if administered within 8 hours of overdosage.Phenylephrlne hydrochloride:Overdosage with the phenylephrine component will result m the excessive stimulation of the central nervous system causing an increase in the severity of the CNS side effects mentioned. Treatment is symptomatic and supportive.Vitamin C: Large doses are reported to cause diarrhoea and other gastrointestinal disturbances, hyperoxaluria and tolerance may be induced. Large doses can also cause formation of kidney stones. Treatment is symptomatic and supportive.Keep out of reach of children.Do not use for more 10 days without consulting your doctor.

See more See less

Ingredients

Ingredients:
Vitamin C 250mg, Phenylephrine Hcl 10mg, Paracetamol 650mg Effervescent Tablet

See more See less

Reviews

Write a review
5.0 from 1 reviews
default-profile-pic.jpg
Anonymous
5.0
Corenza effervescent tablets By far the best over the counter medication for cold and flu. At the onset of syptoms 2 tabs in half glass of water does the trick. Been using this for many years for my entire family.